Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (7): 831-844    DOI: 10.1007/s10114-016-5544-x
Articles Current Issue| Next Issue| Archive| Adv Search |
Vanishing of Tate Homology — An Application of Stable Homologyfor Complexes
Yan Ping LIU, Zhong Kui LIU, Xiao Yan YANG
Department of Mathematics, Northwest Normal University, Lanzhou 730070, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7